Laminar flow with slip in channels with uniformly porous walls

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Chellam, S; Wiesner, MR

Published Date

  • January 1, 1993

Published In

Volume / Issue

  • 119 / 1

Start / End Page

  • 126 - 132

Electronic International Standard Serial Number (EISSN)

  • 1943-7900

International Standard Serial Number (ISSN)

  • 0733-9429

Digital Object Identifier (DOI)

  • 10.1061/(ASCE)0733-9429(1993)119:1(126)

Citation Source

  • Scopus